# SDR UIEA2018110102475

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED AT STA 1502, LBL 50, LBL 15, AND RBL 59. ACCOMPLISHED PERMANENT REPAIR OF THE MAIN DECK FLOORBEAM AT STA 1502, LBL 50, LBL 15 TO RBL 59 PER EO 6753A755 & EA 767-5360-28-A7412. THIS IS A CLASS A REPAIR.
